Skip to Content

Female 42 face n leg bloated w prednisolone 5mg 4 tab 3x a day normal side effect? for suspect SLE?

Responses (2)

itsmetoo2 6 Jan 2010

Yes, the steroid factor in predisione is what is doing it. My question how long are you going to be on this? Usually at this amount and strength you should be on a sliding scale downwards to the point of being off of it.
In so many words this should be a short term regime of this product.

two 6 Jan 2010

Amen! This big bad boy of a drug causes "moon face", edema, weight gain, resp. etc etc etc. The first friend is right in that you should be prescribed a specific tapering plan . Please, find out how long your doc expects you to be on this med. Docs prescribe it all the time, but it should be weighed against the risks and other options. Just ask your doc what the plan is for this med . I am sorry you are experiencing these side effects, but most people do. I know side effects still stink. Take care of YOU! TWO

midwestma 18 Jan 2010

I couldn't agree more with your comments, many years back I also was on this steroid, my face swelled beyond belief! I grew a beard, well amost, gained over 60 pounds. Not to mention other sides effects. Once I was on the downside tapering off though, the weight dropped my face returned to normal, with a few more wrinkles maybe, ;( then, for some time I did feel better. I had tried many things prior to this, but it is heavy duty. My best of luck to you I hope it helps. The side effects are a pain in the rear!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions